# SDR NSVA20070231

- Difficulty date: September 23, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 299
- Aircraft time: 33,316 hours, 36,523 cycles
- Engine: Ge CT79B
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Dirty
- Location: Prop Oil Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LT PROP OIL TEMP GAUGE EXCEEDED IT'S LIMITS, SUDDEN FULL SCALE DEFLECTION.  CLEANED CONNECTION ON LT PROP OIL/TEMP GAUGE.  OP CHECK GOOD 79-30-15.
